# SDR 9615111162

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: VT0107F
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Part time: 44,629 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, THE NR 2 HYDRAULIC SYSTEM SHOWED A SLOW LEAK.  RETURNED TO HNL, DUMPED 38,000 LBS OF FUEL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 PRESSURE TRANSMITTER.
